# SDR IPXA2014050782891

- Difficulty date: May 4, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Nr 3 Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC QTY 3 LOW FAIL, REPLACED NR 3 SYS SPOILER SERVO AND ACTUATOR PACKING. PERFORMED HYD TEST NO MORE LEAK ALL SYS OK.  PERFORMED NR 3 HYD SYS BLEEDING IAW 29 -03-00.  ALL SYS OK.
